# SDR USAAD00163

- Difficulty date: October 6, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448541AY1
- Condition: Leaking
- Location: Nlg
- Part time: 4,317 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-AVP - FLT 671 - AFTER TAKEOFF, THE LANDING GEAR WAS RETRACTED, THE NOSE GEAR UNSAFE LIGHT REMAINED ON.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR STRUT ASSEMBLY.  (M)
